# SDR SWAA2016110809507

- Difficulty date: October 9, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 44,177 hours, 29,743 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING LOWER TRAILING EDGE WAFFLE PLATE JUST INBOARD OF THE NR 1 PYLON AFT TIP CRACKED      R & R THE PLATE IAW SRM.
